| Model Number |
RBY2C0530-A |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the varicocele using ruby coils and a non-penumbra microcatheter.During the procedure, while advancing a ruby coil through the microcatheter, the physician experienced resistance and the ruby coil became stuck inside the microcatheter.Therefore, the physician removed the microcatheter containing the ruby coil and then removed the coil.The procedure was completed using a new ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.